# SDR SWAA2024093041425

- Difficulty date: September 25, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 65,486 hours, 38,963 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING UPPER FIXED TRAILING EDGE WIGGLE PANEL COMMON TO 551CT; MOUNT TAB HOLES ELONGATED AND PULLED THRU.<[01] CW NDT INSPECTION OF CUTOUT REF NDT 51-00-00 PROCEDURE 23; NO DEFECTS NOTED AT THIS TIME.;[02] PERFORMED PERMANENT REPAIR ON LH WING FIXED TRAILING EDGE DEFLECTION RIB PER SRM 57-51-02-R4-2.;[03] CW
